# SDR 00FDEA00439

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 8,991 hours, 4,210 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ACCOMPLISHING FCD 6-24-008A FOUND DAMAGE MOCC,  NOTIFIED OF BURNED T2 AND T3 WIRES & HOLES IN RACK.  THIS GENERATED EA 6-2570-51827.  REPLACED DAMAGED WIRES REF WDM 24-32-01.  R&R VERTICAL STIFFENER PER SRM 51-71-30.  REQURES AVIONICS REINSTALLATION.
